# SDR SIMA20220611005

- Difficulty date: June 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Broken
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM MTX OPS NRWC 033-ABI-02568: RH WING SPAR 1 OTBD END IS BROKEN. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED RH WING SPAR 1 OTBD END IAW EMB 175 SRM 51-40-08.
